MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK TIBIAL TRAY CEMENTED LEFT S2

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK TIBIAL TRAY CEMENTED LEFT S2
Model Number 02.07.1202L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed after 1 year and 7 months due to tibial and patellar loosening.The surgeon used a revision tibial implant with an extension stem and upsized the liner due to the recut.Additionally, the patella was revised.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 12 dec 2025.Gmk-sphere 02.07.1202l gmk tibial tray cemented left s2 (k090988) lot.2319846: (b)(4) items manufactured and released on 22-nov-2023.Expiration date: 07 nov 2028.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Gmk-sphere 02.12.E002rp gmk-sphere resurfacing patella e-cross - s2 (k202022) lot.2346254: (b)(4) items manufactured and released on 06 febr 2024.Expiration date: 23 jan 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
GMK TIBIAL TRAY CEMENTED LEFT S2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23837298
Report Number3005180920-2025-01270
Device Sequence Number5068459
Product Code JWH
UDI-Device Identifier07630030819865
UDI-Public07630030819865
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1202L
Device Lot Number2319846
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale